“Hessians” of integrals of the Korteweg–de Vries equation and perturbations of finite-zone solutions
Doklady Akademii Nauk, Tome 270 (1983) no. 6, pp. 1312-1317
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_270_6_a6,
author = {I. M. Krichever},
title = {{\textquotedblleft}Hessians{\textquotedblright} of integrals of the {Korteweg{\textendash}de} {Vries} equation and perturbations of finite-zone solutions},
journal = {Doklady Akademii Nauk},
pages = {1312--1317},
year = {1983},
volume = {270},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_270_6_a6/}
}
TY - JOUR AU - I. M. Krichever TI - “Hessians” of integrals of the Korteweg–de Vries equation and perturbations of finite-zone solutions JO - Doklady Akademii Nauk PY - 1983 SP - 1312 EP - 1317 VL - 270 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1983_270_6_a6/ LA - ru ID - DAN_1983_270_6_a6 ER -
I. M. Krichever. “Hessians” of integrals of the Korteweg–de Vries equation and perturbations of finite-zone solutions. Doklady Akademii Nauk, Tome 270 (1983) no. 6, pp. 1312-1317. http://geodesic.mathdoc.fr/item/DAN_1983_270_6_a6/